# SDR SWAA2022022869910

- Difficulty date: February 7, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737*
- Aircraft serial: 33943
- Aircraft time: 44,008 hours, 22,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND IN FWD CARGO RIGHT SIDE BETWEEN STA. 500A AND STA. 500B HAS A CRACK INSTERCOSTAL / [01] INSTALLED EWIS PROTECTION ON THE AREA AT FWD CARGO RIGHT SIDE INTERCOSTAL BETWEEN STA 500A AND 500B IAW B737-700 AMM 20-60-07-913-801;[02] REMOVED DAMAGED INTERCOSTAL AT FWD CARGO RIGHT SIDE BETWEEN STA 500A AND 500B IAW B737-700 SRM 51-40-02-OG-0;[03] FABRICATED DOUBLER SPLICE AT INTERCOSTAL STA 500A AND 500B FWD CARGO COMPARTMENT IAW B737-700 SRM 53-30-53-2R-1 REPAIR 1;[04] PERFORMED HFEC INSP ON FABRICATE BAFFLE DOUBLER. IAW B 737 NDT PART 6 51-00-00 PROC 23. TOOL NORTEC 600. BC 166316. CALIB DUE 10-8-22. NO CRACKS FOUND.;[05] ACCOMPLISHED; GVI @ REPAIR 1. 4 (D) 2.;[06] OK TO ALODINE & PRIME;[07] TREATED AND PRIMER BAFFLE DOUBLER AND INTERCOSTAL STA 500A AND STA 500B RBL 22 FWD CARGO COMPT. IAW B737-700 SRM 51-20-01-0G-0 AND A MM 51-21-72-370-804.;[08] CORRECTION STEP 7 STA 500A TO STA 500B RBL 25;[09] VERIFIED; STEPS 7 AND 8.;[10] OK TO INSTALL NEW BAFFLE;[11] CLEANED THE AREA BEFORE TO REMOVE THE EWIS PROTECTION IAW B737-700 AMM 20-60--07-913-801.;[12] INSTALLED NEW BAFFLE IAW B737-700 SRM 53-30-53-2R-1 REPAIR 1;[13] VERIFIED BAFFLE INSTALLATION. VERIFIED EWIS PROTECTION CLEAN. OK TO REMOVE EWIS PROTECTION;[14] REMOVED THE EWIS PROTECTION ON THE AREA IAW B737-700 AMM 20-60-07-913-801.;[15] VERIFIED 14;[16] COMPLETED INSTALLED BAFFLE STA.500A AND 500B RBL 25 FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND AMM 20-60-07-913-801.;[17] VERIFIED 16
